# SDR FDEA201212214360

- Difficulty date: December 21, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 55,624 hours, 18,236 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  RECEIVED  IAS, ALT, WINDSHEAR DET, & SEL ELEV FEEL MAN.  DURING  RETURN TO LAND ALL FLIGHT INSTRUMENTS RETURNED TO NORMAL.  AFTER ACFT RETURNED TO GATE, NOTICED SEVERAL RIBBONS OF ICE, AT LEAST AN INCH THICK ON RADOME, ABOVE AND  IN FRONT OF PITOT PROBES.  SUSPECT POSSIBLE AIRFLOW  ISSUES DUE TO ICE BUILDUP.  PERFORMED LOW RANGE LEAK AND OPS CK OF CAPT'S, F/O'S, AND STANDBY PITOT STATIC SYS IAW MM34-16-00-5.  NO LEAKS OR DEFECTS NOTED.  CONFIRMED PITOT PROBE HEATER OPERATION.  ACFT IS OK FOR SERVICE.
